# SDR FDEA202108252094

- Difficulty date: August 25, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 84,111 hours, 15,761 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA75452
- Condition: Corroded
- Location: Bs 1289 L28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE - RIGHT HAND STATION 1289 OUTER SKIN PANEL LONGERON 28 RIGHT FOUND   CORROSION. CORROSION AT FUSELAGE RIGHT HAND STATION 1289 OUTER SKIN PANEL LONGERON 28   RIGHT REMOVED AND FOUND EXCEED LIMIT AS PER SRM 53-00-00-2R FIGURE 205 SHEET 1.   LONGERON 28 RIGHT HAND STATION 1289 REMOVED AND REPLACED WITH NEW LONGERON AS   PER SRM 51-33-01-OG. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
